Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have nausea and acid reflux. Taking Nexium. Stomach cancer?

Why do I have nausea on and of for the last 6 weeks I have acid reflux and take nexium for it , but was off it for a month when this started, been to two doctors they told me gerd or ulcers and told me to have a EGD done but I am self pay, I don t throw up and I don t have nothing else wrong but nausea on and off. I still eat I guess I am worried its stomach cancer, I am 41 male white I don t know what to thank help please. I also had blood work CBC and a 12 panel something I cant spell done, it all came back good.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Oncologist, Radiation 's  Response
Stomach cancer can not be diagnosed only by clinical history. Vague upper abdominal complaint persisting for long time should not be neglected. There may be a possibility of H-Pylori infection. Anyway, upper G-I endoscopy should be done for having some idea. Consult a gastroenterologist.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor